... complaining of upper back pain that was relentless (still do no have a diagnosis) and she prescribed this stuff without any hesitation. I had no idea what I was getting myself into--I trusted she knew what was best. I had never taken any drug like this, but found it to work and I was happy to be rid if f the pain and continue doing the things in life I enjoyed. I tried stopping it here and there and found my back pain to be worse than ever, so continued with it. Fast forward to about 9 days ago. My family was on a cruise, we were in St. Kitts and I had my beach bag with my prescription in it sitting up on the beach and someone took it :(. I didn't have time to find a police station and make a report because ship was soon to leave, so I just told one of the crew who we showed our passport to when entering ship. Just wanted to try to document it, because I knew my Dr. Would not refill without that. Again, fast forward... Royal Caribbean did not document it saying it was a St.Kitts matter. So I have had to rapid withdrawal and am miserable!!! What do would like to know is, I am having intense weakness and I think depression is starting to take hold. And this is day 9. I thought I was getting better a couple of days ago, as I hadn't noticed any depression and body wasn't feeling as bad as now. Will this go away??? I can probably live with the pain, but not this horrid horrid weak feeling :(. Any advice would be so appreciated.
Hi, it will go away. It will take time though... I know it won't seem like it right now, but it is a good thing that you were on a low dose. Withdrawing from a higher dose could have been extremely dangerous. Unfortunately, because Tramadol have SSRI (antidepressant) properties depression is quite common when discontinuing, I found this out the hard way also. Body fatigue is also common. The best thing you can do is to eat healthily, get outside in the sun, even if it isn't that warm you will still benefit from vitamin D from the sun's rays through the clouds. Try to limit caffeine to the morning, stay hydrated & do some light exercise, even if that is just walking, as it will increase your Serotonin levels. If the depression continues you may need to take a low dose SSRI for a while.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2019 • 10 answers
Updated 5 Jun 2018 • 6 answers
Updated 21 Jan 2018 • 1 answer
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Updated 3 Feb 2018 • 1 answer
Updated 28 Nov 2018 • 2 answers